# SDR MASA200400702

- Difficulty date: December 17, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 7,233 hours, 6,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N75987 WAS ON RON LAST NIGHT AND SCHEDULED FOR A SERVICE CHECK INSPECTION.  DURING THE WALK AROUND IT WAS DISCOVERED THAT THE RIGHT SIDE OVERWING EXTERIOR EMERGRNCY LIGHT WAS NOT ILLUMINATING.  REPLACED THE LIGHT BULB.  OPERATIONAL CHECK GOOD.
